MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY MINIMARK IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY MINIMARK IMPLANT; DENTAL IMPLANT
Model Number 10231040
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from mobility.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.Physical analysis cannot be performed.
 
Event or Problem Description
Mobility and asymptomatic were reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation 1 to 5 years after prosthetic restoration.Primary stability and osseointegration was achieved.Augmentation procedure was not performed.

Brand Name
MINIMARK IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brocktonn, ma
MDR Report Key9995498
Report Number1287163-2020-52407
Device Sequence Number19751915
Product Code DZE
UDI-Device Identifier00614950003051
UDI-Public00614950003051
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K092594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10231040
Device Catalogue Number10231040
Device Lot Number19050028
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR